Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

On the pill, had unprotected sex, negative pregnancy tests. Clear discharge, menstrual pain. Miscarriage?


I just wanted some.advice, basically I am on the pill and I started four months ago. However, me and my partner have had unprotected sex when I first started my pill and I know the pill is not very effective at first. I took some pregnancy tests and it came negative but when I came off my pill to have my period, there was a jelly like substance that slipped out of me. It was around 3-4 inches wide and it was a little red but also clear and had no smell. I also had very sharp pains during my period and when it came out the pains stopped. I just wanted to know does this sound like a miscarriage?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Initially when you start the pills it is not effective immediately if you had sex during that period chances of pregnancy are there.
You can consult a gynaecologist and get your ultrasonography test done to rule out miscarriage. This changes in menstrual cycle may be because of pills also.
Good luck.
Take care.
Answered: Sun, 23 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor